Open Access
Translator Disclaimer
2013 Some Remarks on the Extended Hartley-Hilbert and Fourier-Hilbert Transforms of Boehmians
S. K. Q. Al-Omari, A. Kılıçman
Abstr. Appl. Anal. 2013(SI50): 1-6 (2013). DOI: 10.1155/2013/348701

Abstract

We obtain generalizations of Hartley-Hilbert and Fourier-Hilbert transforms on classes of distributions having compact support. Furthermore, we also study extension to certain space of Lebesgue integrable Boehmians. New characterizing theorems are also established in an adequate performance.

Citation

Download Citation

S. K. Q. Al-Omari. A. Kılıçman. "Some Remarks on the Extended Hartley-Hilbert and Fourier-Hilbert Transforms of Boehmians." Abstr. Appl. Anal. 2013 (SI50) 1 - 6, 2013. https://doi.org/10.1155/2013/348701

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1275.42004
MathSciNet: MR3045072
Digital Object Identifier: 10.1155/2013/348701

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.2013 • No. SI50 • 2013
Back to Top